# SDR AC2A092333

- Difficulty date: November 20, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 6,333 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 430010122101
- Condition: Cracked
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STUD IS CRACKED.ALL FOUR STUDS WERE CRACKED AROUND SHANK AND HEAD TRANSITION. STUDS WERE REPLACED.
